# SDR 98ZZZX2035

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- System (JASC): 7160 · Engine Air Intake System
- Part: Element
- Part number: B03305
- Condition: Failed
- Location: Eng Induc Filter
- Part time: 22 hours
- Component: Brackett, BA3310
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER ELEMENT CAME OUT OF HOUSING THROUGH INDUCTION SYSTEM DUE TO IMPROPER INSTALLATION OF SCREEN.
